# SDR AALA990789

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 368658188101
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - FLT 678 - ON THE GROUND AT SJU, THE GREEN LIGHT FOR GEAR INDICATION DID NOT PASS PERSON TO TEST, RED LIGHT NORMAL.  REPLACED PILOT ANNUNCIATOR PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
